| Catalog Number |
VENUM14080 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly jumped into the inferior vena cava.It was further reported that a snare device was used to pull back the stent.Reportedly, another stent was used to keep the stent in place.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image provided which leads to inconclusive result.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment was found addressed, in particular the instructions for use state: 'confirm that the introducer sheath is secure and will not move during deployment.', 'remove slack from the stent system held outside the patient.', 'gently hold the stability sheath and maintain it straight and under tension throughout the procedure.Do not hold or touch the dark moving sheath during stent release.' and 'initiate stent deployment by rotating the large thumbwheel (.)'.Regarding access/ accessories the ifu state: '9f introducer for a stent diameter of 14 mm (.) 0.035 inch diameter guidewire'.A stent size selection table is part of the ifu describing the relationship between vessel diameter and stent diameter.Regarding pta the ifu state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.H10: g3.H11: h6 (method).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.